# SDR AT9900667

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND LEFT HAND AND RIGHT HAND OUTBOARD SUPPORT ANGLES FOR THE AIR STAIRS, 4TH STEP FROM THE TOP CORRODED.  REMOVED, FABRICATED AND INSTALLED 2 SUPPORT ANGLES IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-1 AND 51-30-2.
